# SDR WX0A2022013173945

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 36,942 hours, 24,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 876669
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY TEST FAIL / REMOVED AND REPLACED EPSU IAW 33-51-38-400-002A. NO DEFECTS NOTED"
